Skip to main content

All Content

Search Tips
Save
Selection
Format
Download
Published Date
Original Publication Date
Original Publication Date
PSNet Publication Date
Narrow Results By
PSNet Original Content
Commonly Searched Resource Types
1 - 1 of 1
Jennings HR, Miller EC, Williams TS, et al. Jt Comm J Qual Patient Saf. 2008;34:196-200.
Hospitalized patients receiving anticoagulants such as warfarin are at high risk for adverse drug events, and reducing the incidence of such errors is one of the Joint Commission's 2008 National Patient Safety Goals. In this study, a hospital system instituted several patient safety measures, including an anticoagulation service and executive walk rounds, to target anticoagulant-related medication errors. The 3-year project resulted in a significant reduction in both bleeding and thrombotic episodes. A case of a warfarin-related adverse event is discussed in an AHRQ WebM&M commentary.